# SDR SWAA2022030225150

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CUSP WEB FROM STA 887 TO STA 907 HAS ELONGATED HOLE. / REMOVED; AND REPLACED WEB. REF. SRM. 51-40-02
